# SDR HEEA967211

- Difficulty date: May 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2298Z
- Make and model: Bell 412
- Aircraft serial: 33077
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 212075067105
- Condition: Defective
- Location: Cockpit Itt
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ITT INDICATOR INTERNAL LIGHT INOPERATIVE.
